MathSciNet Relay Station
MathSciNet bibliographic data
MR451188 54B20 (54D05)
Goodykoontz, Jack T., Jr. More on connectedness im kleinen and local connectedness in $C(X)$. Proc. Amer. Math. Soc. 65 (1977), no. 2, 357–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement